On one-sided BMO and Lipschitz functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 3-4, p. 437-456
@article{ASNSP_1998_4_27_3-4_437_0,
     author = {Aimar, Hugo and Crescimbeni, Raquel},
     title = {On one-sided BMO and Lipschitz functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {3-4},
     year = {1998},
     pages = {437-456},
     zbl = {0934.42013},
     mrnumber = {1678006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_3-4_437_0}
}
Aimar, Hugo; Crescimbeni, Raquel. On one-sided BMO and Lipschitz functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 3-4, pp. 437-456. http://www.numdam.org/item/ASNSP_1998_4_27_3-4_437_0/

[1] H. Aimar, Elliptic and parabolic BMO and Harnack's inequality, Trans. Amer. Math. Soc. 306 (1988), 265-276. | MR 927690 | Zbl 0675.42020

[2] H. Aimar - L. Forzani, On continuity properties of functions with conditions on the mean oscillation, Studia Math. 106 (1993), 139-151. | MR 1240310 | Zbl 0821.42014

[3] S. Campanato, Proprietà di Hölderianità di alcune classi difunzioni, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1963), 175-188. | Numdam | MR 156188 | Zbl 0121.29201

[4] E. Fabes - N. Garofalo, Parabolic B M O and Harnack's inequality, Proc. Amer. Math. Soc. 95 (1985), 63-69. | MR 796447 | Zbl 0583.35051

[5] K.J. Falconer, "The Geometry of Fractal Sets", Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 1985. | MR 867284 | Zbl 0587.28004

[6] J. Garcia Cuerva - J.L. Rubio De Francia, "Weighted Norm inequalities and related topics ", Mathematics Studies 116, North Holland, 1985. | MR 807149 | Zbl 0578.46046

[7] J. Garnet - P. Jones, BMO from dyadic BMO, Pac. J. Math. 99 (1982), 351-371. | MR 658065 | Zbl 0516.46021

[8] F.J. Martin-Reyes - A. De La Torre, One-sided BMO spaces, J. London Math. Soc. 49 (1994), 529-542. | MR 1271548 | Zbl 0801.42010

[9] F. Martin-Reyes - P. Ortega-Salvador - A. De La Torre, Weighted inequalities for one-sided maximal function, Trans. Amer. Math. Soc. 319 (1990), 517-534. | MR 986694 | Zbl 0696.42013

[10] F.J. Martin-Reyes, On the one-sided Hardy-Littlewood maximal functions in the real line and in dimensions greater than one, In: " Fourier Analysis and Partial Differential Equations", García Cuerva, Hernández, Soria and Torrea editors, CRC Press, 1995, pp. 237-250. | MR 1330244 | Zbl 0895.42007

[11] G.N. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964), 717-724. | MR 168712 | Zbl 0129.04002

[12] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 18 (1964), 101-134; 20 (1967), 231-236. | MR 159139 | Zbl 0149.06902

[13] E. Sawyer, Weighted inequalities for the one-sided Hardy-Littlewood maximal function, Trans. Amer. Math. Soc. 297 (1986), 53-61. | MR 849466 | Zbl 0627.42009

[14] S. Spanne, Somefunction spaces defined using the mean oscillation over cubes, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 19 (1965), 593-608. | Numdam | MR 190729 | Zbl 0199.44303

[15] A. Torchinsky, "Real variable methods in harmonic analysis", Academic Press, 1986. | MR 869816 | Zbl 0621.42001